MultiDatabases

Tsukuba Journal of Mathematics

Vol.34, No.2 (2010)
Author
Title
Page
Naoyuki Koike
Hermann type actions on a pseudo-Riemannian symmetric space
137
Hiroyuki Nakaoka
Comparison of the definitions of abelian 2-categories
173
Nobuhiro Aki
On the Cartier duality of certain finite group schemes of type $(p^n ,..., p^n)$
183
Hisashi Kojima
On Siegel modular cusp forms of degree two.
201
Tomoo Yokoyama
On some classes of spectral posets
213
Tomoyuki Kakehi and Kensuke Sakai
Behavior of solutions to linear and semilinear parabolic pseudo-differential equations
221
Takeshi Kurosawa, Yohei Tachiya, and Taka-aki Tanaka
Algebraic independence of infinite products generated by Fibonacci numbers
255
Takashi Kondo
On the group of extensions Ext^1(G^$(&lambda)$_0),E^$(&lambda)$,...,$(&lambda)$_n)) over a discrete valuation ring
265
Vol.34, No.1 (2010)
Author
Title
Page
Lewis D. Ludwig, Peter Nyikos, and John E. Porter
Dowker spaces revisited
1
Takumi Ogawa and Yasuo Kamata
A product formula defined by the Beta function and Gauss's hypergeometric function
13
Nobuhiro Aki and Michio Amano
On the Cartier duality of certain finite group schemes of type $(p^n, p^n)$
31
Kim Hyo Gyeong
The construction of the uniformly minimum variance unbiased estimator
47
Soumya Das
Note on Hermitian Jacobi forms
59
Kenta Ueyama
Geometric classification of quadratic algebras in two variables
79
Shunsuke Murata
Bernoulli-type relations in some noncommutative polynomial ring
97
Kazuhiro Okumura
Odd dimentional Riemannian submanifolds admitting the almost contact metric structure in a Euclidean sphere
117
Mohammed Hichem Mortad
Similarities involving unbounded normal operators
129
Vol.33, No.2 (2009)
Author
Title
Page
Jun-ichi Matsuzawa and Makoto Takahashi
Representations of normalizer subgroups of maximal tori of simple Lie groups
189
Chiaki Tsukamoto
Stability in SO(n+3)/SO(3)\times SO(n) branchig
239
Kazuo Takemura, Hiroyuki Yamagishi, Yoshinori Kametaka, Kohtaro Watanabe and Atsushi Nagai
The best constant of Sobolev inequality corresponding to a bending problem of a beam on an interval
253
Yuriko Gorai, Hiroyuki Tasaki, and Mio Yamakawa
Convergence rates of approximate sums of the areas of surfaces of revolution
281
Aleksander Grytczuk and Izabela Kurzydlo
On some matrix diophantine equations
299
Absos Ali Shaikh, Yoon Dae-won and Shyamal Kumar Hui
On quasi-Einstein spacetimes
305
Vol.33, No.1 (2009)
Author
Title
Page
Makoto Takahashi
Representation of normalizer subgroups of maximal tori of the classical group of type C
1
Yuuki Tadokoro
A nontrivial algebraic cycle in the Jacobian variety of the Fermat sextic
29
U-Hang Ki, Hiroyuki Kurihara and Ryoichi Takagi
Jacobi operators along the structure flow on real hypersurfaces in a nonflat complex space form
39
Tomohiro Kamiyoshii
A characterization of finite prehomogeneous vector spaces of D4-type under various scalar restrictions
57
Akira Kamibeppu
Subcomplexes of box complexes of graphs
79
Shingo Ibuka, Hirotaka Kikyo, and Hiroshi Tanaka
Quantifier elimination for lexicographic products of ordered abelian groups
95
Takefumi Igarashi and Noriaki Umeda
Nonexistence of global solutions in time for reaction-diffusion systems with inhomogeneous terms in cones
131
Shinetsu Tamura and Nobuhiro Innami
Circular billiards and parallel axiom in convex billiards
147
Hisashi Kojima
The lifting of elliptic modular forms to Hilbert modular forms and Petersson inner products
161
Masaya Ouchi
A classification of k-simple prehomogeneous vector spaces under some conditions
177
Vol.32, No.2 (2008)
Author
Title
Page
Huaipeng Chen
Characterizations and properties of stratifiable spaces
253
Takamitsu Yamauchi
The role of countable paracompactness for continuous selections avoiding extreme points
277
Benharrat Belaïdi and Abdallah El Farissi
Relation between differential polynomials of certain complex linear differential equations and meromorphic functions of finite order
291
Akira Kamibeppu
Homotopy type of the box complexes of graphs without 4-cycles
307
Yoshio Matsuyama
Curvature pinching for Kaehler submanifolds of a complex projective space *
315
Daisuke Dobashi
A Characterization of tiling groups
323
Sorin Dragomir and Krishan L. Duggal
Indefinite extrinsic spheres
335
Jörg Brüdern
Representations of natural numbers as the sum of a prime and a k-th power
349
Taro Kimura
Stability of certain reflective submanifolds in compact symmetric spaces
361
Jörg Brüdern, Koichi Kawada and Trevor D. Wooley
Additive representation in thin sequences, VII: Restricted moments of the number of representations
383
Naonori Ishii and Katsuaki Yoshida
Correction to the automorphism group of a cyclic p-gonal curve
407